Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the infinite loop space structure of the cobordism category

Hoang Kim Nguyen

Algebraic & Geometric Topology 17 (2017) 1021–1040
Abstract

We show an equivalence of infinite loop spaces between the classifying space of the cobordism category with infinite loop space structure induced by taking disjoint union of manifolds and the infinite loop space associated to the Madsen–Tillmann spectrum.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 34.234.207.100 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
cobordism category, Madsen–Tillmann spectrum
Mathematical Subject Classification 2010
Primary: 55P47, 57R56
Secondary: 57R90
References
Publication
Received: 21 December 2015
Revised: 1 July 2016
Accepted: 22 July 2016
Published: 14 March 2017
Authors
Hoang Kim Nguyen
Fakultät für Mathematik
Universität Regensburg
D-93040 Regensburg
Germany